This paper investigates the strong convergence of a numerical method for stochastic subdiffusion, which involves a Caputo derivative in time of order [inline-graphic not available: see fulltext], and is driven by fractionally integrated multiplicative space-time white noise. A spatio-temporal full discretization method, based on the fractional exponential integrator scheme and the finite element method, is constructed and analyzed. The error estimation is quite complex due to the following inherent difficulties: (i) the solution operator corresponding to the mild solution does not satisfy the semigroup property because of the memory effects induced by the fractional derivative, (ii) the space-time white noise is coarser than the general trace class noise, and the regularity of the solution is very low. The well-posedness of the underlying equation is established via the equivalent norm, and a sharp strong convergence rate of the fully discrete solution is derived using Mainardi’s Wright function. Finally, numerical experiments are presented to validate the theoretical results.
| [1] |
Al-Maskari M, Karaa S. Strong convergence rates for the approximation of a stochastic time-fractional Allen-Cahn equation. Commun. Nonlinear. Sci., 2023, 119107099
|
| [2] |
Andersson A, Larsson S. Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comput., 2016, 85: 1335-1358.
|
| [3] |
Anton R, Cohen D, Quer-Sardanyons L. A fully discrete approximation of the one-dimensional stochastic heat equation. IMA J. Numer. Anal., 2020, 40: 247-284.
|
| [4] |
Cao J, Qiu Y, Song G. A compact finite difference scheme for variable order subdiffusion equation. Commun. Nonlinear. Sci., 2017, 48: 140-149.
|
| [5] |
Chen A. Two efficient Galerkin finite element methods for the modified anomalous subdiffusion equation. Int. J. Comput. Math., 2021, 98: 1834-1851.
|
| [6] |
Chen ZQ, Kim KH, Kim P. Fractional time stochastic partial differential equations. Stoch. Process. Appl., 2015, 125: 1470-1499.
|
| [7] |
Dai X, Hong J, Sheng D. Mittag-Leffler Euler integrator and large deviations for stochastic space-time fractional diffusion equations. Potential Anal., 2024, 60: 1333-1367.
|
| [8] |
Diethelm K, Ford NJ. Analysis of fractional differential equations. J. Math. Anal. Appl., 2022, 265: 229-248.
|
| [9] |
Doàn TS, Huong PT, Kloeden PE, Vu AM. Euler-Maruyama scheme for Caputo stochastic fractional differential equations. J. Comput. Appl. Math., 2020, 380112989
|
| [10] |
Elzaki TM, Daoud Y, Biazar J. Decomposition method for fractional partial differential equations using modified integral transform. World Appl. Sci. J., 2019, 37: 18-24.
|
| [11] |
Ford NJ, Xiao J, Yan Y. A finite element method for time fractional partial differential equations. Fract. Calc. Appl. Anal., 2011, 14: 454-474.
|
| [12] |
Gardiner CWHandbook of Stochastic Methods, 1985, Berlin: Springer
|
| [13] |
Gorenflo R, Mainardi FFractional Calculus: Integral and Differential Equations of Fractional Order1997BerlinSpringer
|
| [14] |
Gunzburger M, Li B, Wang J. Sharp convergence rates of time discretization for stochastic time-fractional PDEs subject to additive space-time white noise. Math. Comput.2019, 88: 1715-1741.
|
| [15] |
Gunzburger M, Li B, Wang J. Convergence of finite element solutions of stochastic partial integro-differential equations driven by white noise. Numer. Math., 2019, 141: 1043-1077.
|
| [16] |
Hu Y, Li C, Yan Y. Weak convergence of the L1 scheme for a stochastic subdiffusion problem driven by fractionally integrated additive noise. Appl. Numer. Math., 2022, 178: 192-215.
|
| [17] |
Hu Y, Yan Y, Sarwar S. Strong approximation of stochastic semilinear subdiffusion and superdiffusion driven by fractionally integrated additive noise. Numer. Methods Partial Differential Equations, 2024, 40: 23068.
|
| [18] |
Jafari H, Ganji RM, Narsale SM, Kgarose M, Nguyen VT. Application of Hosoya polynomial to solve a class of time-fractional diffusion equations. Fractals, 2023, 31: 2340059.
|
| [19] |
Jafari H, Malidareh BF, Hosseini VR. Collocation discrete least squares meshless method for solving nonlinear multi-term time fractional differential equations. Eng. Anal. Bound. Elem., 2024, 158: 107-120.
|
| [20] |
Jiang Y, Ma J. High-order finite element methods for time-fractional partial differential equations. J. Comput. Appl. Math., 2011, 235: 3285-3290.
|
| [21] |
Jin B, Lazarov R, Zhou Z. Numerical methods for time-fractional evolution equations with nonsmooth data: a concise overview. Comput. Method. Appl. Mech., 2019, 346: 332-358.
|
| [22] |
Jin B, Yan Y, Zhou Z. Numerical approximation of stochastic time-fractional diffusion. Esaim-Math. Model. Num., 2019, 53: 1245-1268.
|
| [23] |
Kilbas AA, Srivastava HM, Trujillo JJTheory and Applications of Fractional Differential Equations, 2006, Amsterdam: Elsevier
|
| [24] |
Kruse RStrong and Weak Approximation of Semilinear Stochastic Evolution Equations2014BerlinSpringer
|
| [25] |
Li X, Yang X. Error estimates of finite element methods for stochastic fractional differential equations. J. Comput. Math.2017, 35: 346-362.
|
| [26] |
Lin Y, Xu C. Finite difference/spectral approximations for the time-fractional diffusion equation. J. Comput. Phys., 2007, 225: 1533-1552.
|
| [27] |
Liu X. High-accuracy time discretization of stochastic fractional diffusion equation. J. Sci. Comput., 2022, 90: 1-24.
|
| [28] |
Lord GJ, Powell CE, Shardlow TAn Introduction to Computational Stochastic PDEs, 2014, Cambridge: Cambridge University Press
|
| [29] |
Metzler R, Jeon JH, Cherstvy AG, Barkai E. The random walk’s guide to anomalous diffusion: a fractional dynamics approach. Phys. Rep.2000, 339: 1-77.
|
| [30] |
Metzler R, Jeon JH, Cherstvy AG, Barkai E. Anomalous diffusion models and their properties: non-stationarity, non-ergodicity, and ageing at the centenary of single particle tracking. Phys. Chem. Chem. Phys., 2014, 16: 24128-24164.
|
| [31] |
Mohammed WW. Approximate solutions for stochastic time-fractional reaction-diffusion equations with multiplicative noise. Math. Method Appl. Sci., 2021, 44: 2140-2157.
|
| [32] |
Mourya A, Takale K, Gaikwad S. Numerical solution of stochastic time fractional heat transfer equation with additive noise. J. Math. Comput. Sci., 2021, 11: 7805-7820.
|
| [33] |
Noupelah AJ, Tambue A, Woukeng JL. Strong convergence of a fractional exponential integrator scheme for finite element discretization of time-fractional SPDE driven by fractional and standard Brownian motions. Commun. Nonlinear Sci. Numer. Simul., 2023, 125107371
|
| [34] |
Qi X, Azaiez M, Huang C, Xu C. An efficient numerical approach for stochastic evolution PDEs driven by random diffusion coefficients and multiplicative noise. Aims Math., 2022, 7: 20684-20710.
|
| [35] |
Qi X, Xu C. An efficient numerical method to the stochastic fractional heat equation with random coefficients and fractionally integrated multiplicative noise. Fract. Calc. Appl. Anal., 2024, 27: 2754-2780.
|
| [36] |
Seybold H, Hilfer R. Numerical algorithm for calculating the generalized Mittag-Leffler function. SIAM J. Numer. Anal., 2009, 47: 69-88.
|
| [37] |
Shi J, Chen M. High-order BDF convolution quadrature for subdiffusion models with a singular source term. SIAM J. Numer. Anal., 2023, 61: 2559-2579.
|
| [38] |
Sun Z, Gao GFractional Differential Equations: Finite Difference Methods, 2020, Berlin: Walter de Gruyter GmbH & Co KG
|
| [39] |
Sweilam N, El-Sakout D, Muttardi M. Numerical study for time fractional stochastic semilinear advection diffusion equations. Chaos Soliton Fract.2020, 141110346
|
| [40] |
Wang J, Hoult J, Yan Y. Spatial discretization for stochastic semi-linear subdiffusion equations driven by fractionally integrated multiplicative space-time white noise. Mathematics, 2021, 9: 1917.
|
| [41] |
Wang X. An efficient explicit full-discrete scheme for strong approximation of stochastic Allen-Cahn equation. Stoch. Process. Appl., 2020, 130: 6271-6299.
|
| [42] |
Wu X, Yan Y, Yan Y. An analysis of the L1 scheme for stochastic subdiffusion problem driven by integrated space-time white noise. Appl. Numer. Math., 2020, 157: 69-87.
|
| [43] |
Yan Y. Galerkin finite element methods for stochastic parabolic partial differential equations. SIAM J. Numer. Anal., 2005, 43: 1363-1384.
|
| [44] |
$\check{\rm Z }$ecová, M., Terpák, J.: Heat conduction modeling by using fractional-order derivatives. Appl. Math. Comput. 257, 365–373 (2015). https://doi.org/10.1016/j.amc.2014.12.136
|
| [45] |
Zhang Y, Yang X, Li X. Error estimates of finite element methods for nonlinear fractional stochastic differential equations. Adv. Differ. Equ., 2018, 2018: 1-20.
|
| [46] |
Zhou Y, Wang J, Zhang LBasic Theory of Fractional Differential Equations, 2016, Singapore: World Scientific
|
| [47] |
Zou G. A Galerkin finite element method for time-fractional stochastic heat equation. Comput. Math. Appl.2018, 2018: 4135-4150.
|
| [48] |
Zou G. Galerkin finite element method for time-fractional stochastic diffusion equations. Comput. Appl. Math., 2018, 2018: 4877-4898.
|
| [49] |
Zou G. Numerical solutions to time-fractional stochastic partial differential equations. Numer. Algorithms, 2019, 2019: 553-571.
|
| [50] |
Zou G, Atangana A, Zhou Y. Error estimates of a semidiscrete finite element method for fractional stochastic diffusion-wave equations. Numer. Methods Partial Differential Equations, 2018, 34: 1834-1848.
|
Funding
The Research Fund of Jianghan University(2024JCYJ04)
Rights & permissions
Shanghai University